MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 STR MONOBLOCK SHELL INSRTR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ZIMMER BIOMET, INC. G7 STR MONOBLOCK SHELL INSRTR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 110003450
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the threads on a monoblock cup inserter broke.There was no patient involvement.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4 lot number, d9 return date, h2.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h1; h3; h4; h6.Visual examination of the returned product identified signs of use and wear and tear.The proximal end of the inserter has some witness marks and discoloration, the shaft of the device has some scratches and scuffing and the leading threads on the distal end of the inserter are damaged/deformed.The material of the threads are pushed down or rolled over however the threads are not broken or fractured.Measurements of the inserter are conforming to the print specification.Review of the device history records identified no deviations or anomalies during manufacturing.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 STR MONOBLOCK SHELL INSRTR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23927889
Report Number0001825034-2025-04238
Device Sequence Number15719352
Product Code PBI
UDI-Device Identifier00887868462481
UDI-Public(01)00887868462481(11)250428(10)67311139
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110003450
Device Lot Number67311139
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/12/2026
05/13/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/14/2026
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown